# SDR DALA1208720668

- Difficulty date: February 7, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1340 O/B STR 26L.  TRIMMED OUT DAMAGED AREA, FABBED REPAIR SECTION AND CLIP PER 757 SRM 53-00-07 REPAIR 5 PG 201 PAR 4 AND INSTALLED PER 757 SRM 53-00-07 REPAIR 5 PG 201 PARS 10 AND 11.  THIS IS A CAT B WITH REPETATIVE INSP THRESHOLD INSP TO START AT 50,000 FLT CYCS WITH REPETATIVE HIGH FREQ EDDY CURRENT EVERY 12,000 FLT CYCS PER NDT 51-00-01 PART 6 AND DETAILED INSP EVERY 12,0000 FLT CYCS PER ZONE 1.  A/C HAS 30,604.0 FLT CYCS. REF SAA NRC 193799.
